I've been on xulane for almost two months now. i haven't noticed anything serious except I've been insanely nauseous the past few days and thrown up several times. this is the first bc I've used and i honestly can't figure out if the nausea I'm experiencing is related or not. has anyone else had this problem?
No responses have yet been posted. Add your response to this question.
- Xulane Information for Consumers
- Xulane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xulane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2015 • 1 answer
Xulane - I took my 2nd week patch off the change day but forgot to replace it and 24 hours when by.?
Posted 26 Jun 2015 • 2 answers
Posted 12 Nov 2015 • 2 answers
Posted 6 Feb 2016 • 0 answers
I'm using birth control, Xulane birth control patch. Starting taking it Thursday the 6th and had....
Posted 12 Apr 2017 • 0 answers